Alert archive / California / Flash Flood Warnings in 2015

Flash Flood Warning 30, NWS Reno, NV

July 7, 2015Alpine County, El Dorado County, Mono County, California; Douglas County, Lyon County, Nevada

NWS Reno, NV issued this flash flood warning at Jul 7, 2015, 1:03 PM PDT for Alpine County, El Dorado County, Mono County, California; Douglas County, Lyon County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2015, 1:03 PM PDT (20:03 UTC)
Expired
Jul 7, 2015, 4:00 PM PDT
In force
3 hr
Issued by
NWS Reno, NV
Area
Storm-based polygon
Flood severity
None

Counties Alpine County, CA, El Dorado County, CA, Mono County, CA, Douglas County, NV, Lyon County, NV

The radar

The Reno radar (KRGX), 115 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 8.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2015-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2015-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

722 
WGUS55 KREV 072003
FFWREV
CAC003-017-051-NVC005-019-072300-
/O.NEW.KREV.FF.W.0030.150707T2003Z-150707T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
103 PM PDT TUE JUL 7 2015

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ALPINE COUNTY IN NORTHERN CALIFORNIA...
  EL DORADO COUNTY IN NORTHERN CALIFORNIA...
  NORTHERN MONO COUNTY IN NORTHERN CALIFORNIA...
  SOUTHEASTERN LYON COUNTY IN WEST CENTRAL NEVADA...
  DOUGLAS COUNTY IN WESTERN NEVADA...

* UNTIL 400 PM PDT
    
* AT 1256 PM PDT...DOPPLER RADAR INDICATED A CLUSTER OF 
  THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH 
  FLOODING IS OCCURRING OR EXPECTED TO BEGIN SHORTLY. DEBRIS FLOWS 
  AND MUDSLIDES ARE POSSIBLE ALONG ROADWAYS. 

* LOCATIONS CURRENTLY UNDER A THREAT OF FLASH FLOODING INCLUDE...
  GARDNERVILLE RANCHES...STRETCHES OF HWY 395 THROUGH HOLBROOK JUNCTION...
  ...HWY 338 IN THE SWEETWATER SUMMIT AREA...AND HIGHWAY 88 EAST OF CARSON
  PASS THROUGH THE JUNCTION OF HWY 89.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3844 11948 3875 11966 3866 11994 3869 11998
      3882 12004 3894 11991 3906 11989 3905 11940
      3876 11893 3842 11893

$$

TF
2 follow-up statements
074 
WGUS75 KREV 072147
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
247 PM PDT TUE JUL 7 2015

CAC003-017-051-NVC005-019-072300-
/O.CON.KREV.FF.W.0030.000000T0000Z-150707T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALPINE CA-EL DORADO CA-MONO CA-LYON NV-DOUGLAS NV-
247 PM PDT TUE JUL 7 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM PDT FOR
ALPINE...EL DORADO...NORTHERN MONO...SOUTHEASTERN LYON AND DOUGLAS
COUNTIES...

AT 243 PM PDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA.  ALTHOUGH THE HEAVIEST RAINFALL IS 
DIMINISHING WATER MAY BE SLOW TO RECEDE AND THE THREAT FOR DEBRIS 
FLOWS AND MUDSLIDES CONTINUE IN THE AREA PARTICULARLY ACROSS FAR 
SOUTHEAST LYON COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.

&&

LAT...LON 3844 11948 3875 11966 3866 11994 3869 11998
      3882 12004 3894 11991 3906 11989 3905 11940
      3876 11893 3842 11893

$$

TF
420 
WGUS75 KREV 072253
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
353 PM PDT TUE JUL 7 2015

CAC003-017-051-NVC005-019-072303-
/O.EXP.KREV.FF.W.0030.000000T0000Z-150707T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALPINE CA-EL DORADO CA-MONO CA-LYON NV-DOUGLAS NV-
353 PM PDT TUE JUL 7 2015

...THE FLASH FLOOD WARNING FOR ALPINE...EL DORADO...NORTHERN MONO...
SOUTHEASTERN LYON AND DOUGLAS COUNTIES WILL EXPIRE AT 400 PM PDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT. HOWEVER...HEAVY RAIN CONTINUES NEAR THE WASHINGTON 
FIRE BURN AREA AND THE THREAT FOR FLASH FLOODING CONTINUES THERE.

LAT...LON 3844 11948 3875 11966 3866 11994 3869 11998
      3882 12004 3894 11991 3906 11989 3905 11940
      3876 11893 3842 11893

$$

JW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 1:01 PM PDT, 2 minutes earlier.

Area forecast discussion, Jul 7, 1:01 PM PDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
101 PM PDT TUE JUL 7 2015

.SYNOPSIS...
LOW PRESSURE NEAR THE CALIFORNIA COAST WILL SLOWLY MOVE ONSHORE
AND KEEP THE THREAT OF THUNDERSTORMS OVER THE REGION THROUGH
FRIDAY. LOCALLY HEAVY RAINFALL AND WET GROUND CONDITIONS WILL
BRING THE POTENTIAL FOR FLASH FLOODING THROUGH WEDNESDAY.
THUNDERSTORMS WILL DECREASE THIS WEEKEND. TEMPERATURES WILL BE
COOLER THAN NORMAL.

&&

.SHORT TERM...
CONVECTION IS ALREADY ONGOING AND WILL HAVE NO PROBLEM OVERCOMING
MID LEVEL CAP SHOWN IN THE 12Z KREV SOUNDING AS SFC HEATING AND
FORCING ALOFT INCREASE AHEAD OF APPROACHING SHORTWAVE. GOES
SOUNDER DATA OF CAPES IN EXCESS OF 1000 J/KG BACKS UP WHAT OTHER
PARAMETERS SEEM TO BE SHOWING IN SUPPORT OF HEAVY RAIN INCLUDING
PWAT > 0.75 IN AND SFC DEWPOINTS IN THE MID 40S-MID 50S. STORMS
SO FAR THIS AFTERNOON HAVE BEEN TRAINING AND PRODUCING VERY HEAVY
RAINFALL AND THE FLASH FLOOD THREAT WILL REMAIN ELEVATED. SOME
MODELS ORGANIZE STORMS INTO A COMPLEX OVER WESTERN NV LATE THIS
AFTERNOON AND EARLY EVENING WITH STORMS MOVING NORTHWARD THROUGH
THE NIGHT. A FEW STORMS COULD BE SEVERE AS WELL GIVEN ENOUGH SHEAR
ALTHOUGH WIND GUSTS SHOULD BE LIMITED AT 60 MPH AND HAIL TO ONE
INCH GIVEN THE RELATIVELY WARM AND MOIST ENVIRONMENT.

ON ITS HEELS IS ANOTHER SHORTWAVE WEDNESDAY WHICH COULD RESULT IN
ANOTHER EARLY START TO CONVECTION AS WELL AS NUMEROUS COVERAGE BY
AFTERNOON. WE HAVE BUMPED POPS UP FOR MANY AREAS ESPECIALLY FROM
THE EASTERN SIERRA NORTH INTO LASSEN AND WASHOE COUNTIES. THESE
STORMS WILL HAVE THE POTENTIAL FOR HEAVY RAIN ONCE AGAIN AS STORM
MOTIONS WILL BE SIMILAR OR SLOWER AND BOTH MOISTURE/INSTABILITY
WILL STILL BE IN PLACE IN DIFFLUENT FLOW ALOFT. COOLING
TEMPERATURES ALOFT WILL BE MORE SUPPORTIVE OF HAIL.

FINALLY ON THURSDAY, UPPER LOW WILL BE OVERHEAD WITH CONDITIONS
MORE FAVORABLE FOR WIDESPREAD SHOWERS AND MORE ISOLATED
THUNDERSTORM COVERAGE. THEREFORE THE HEAVY RAIN THREAT WILL
DECREASE. UNDER MOSTLY CLOUDY SKIES AND SCATTERED-NUMEROUS
SHOWERS, TEMPERATURES WILL BE QUITE COOL FOR JULY WITH 60S SIERRA
AND 70S TO LOWER 80S MANY WESTERN NV VALLEYS. HOHMANN

.LONG TERM...FRIDAY THROUGH TUESDAY...
UPPER LOW WILL REMAIN OVER AREA FRI WHILE SLOWLY WEAKENING. THIS
WILL KEEP TEMPERATURES BELOW NORMAL WITH A GENERAL THREAT FOR
SHOWERS AND THUNDERSTORMS. OVERALL COVERAGE AND INTENSITY WILL BE
LESS UNDER MOSTLY CLOUDY SKIES.

FOR THE WEEKEND AND EARLY NEXT WEEK, THE CURRENT SYSTEM WILL LIFT
OUT WITH ANOTHER TROUGH DEVELOPING OFF THE WEST COAST. THE 00Z
ECMWF WAS MORE AMPLIFIED WITH TROUGH WHICH WOULD HAVE KEPT BETTER
CHANCES FOR THUNDERSTORMS INTO SATURDAY. HOWEVER ITS 12Z RUN HAS
COME BACK IN LINE WITH WHAT THE GFS AND OTHER MODELS HAVE BEEN
SHOWING WHICH IS A DRIER SOUTHWEST FLOW AND DECREASING SHOWER AND
THUNDERSTORM CHANCES. WE BACKED THE POPS OFF SATURDAY BASED ON
THESE LATEST TRENDS AND OTHERWISE KEPT THE DRYING TREND GOING
SUNDAY-TUESDAY. WE COOLED TEMPERATURES A COUPLE OF DEGREES THROUGH
THE WEEKEND WHICH REFLECTS A MORE GRADUAL WARMUP AND HAS SUPPORT
FROM LATEST MOS GUIDANCE. HOHMANN

&&

.AVIATION...
THUNDERSTORMS ARE FIRING ALONG THE EASTERN SIERRA SIMILAR TO
MONDAY AND WILL IMPACT MANY OF THE TAF SITES THROUGH 02Z. LATEST
MESOSCALE MODELS INDICATE STORMS MAY FORM INTO A COMPLEX BY LATE
AFTERNOON/EARLY EVENING ACROSS FAR WESTERN NV AND CONTINUING
NORTHWARD INTO LASSEN AND NORTHWEST NV THIS EVENING AND POSSIBLY
INTO THE OVERNIGHT HOURS. WHILE STORMS WILL BE CAPABLE OF STRONG
OUTFLOW WIND GUSTS TO 50 MPH AND SMALL HAIL, THE GREATEST THREAT
WILL CONTINUE TO BE LIGHTNING AND TORRENTIAL RAINFALL.

WE MAINTAINED A LOW CHANCE OF SHOWERS AND THUNDERSTORMS OVERNIGHT
INTO THE MORNING WEDNESDAY AS ANOTHER SHORTWAVE APPROACHES FROM
THE SOUTH. THUNDERSTORM COVERAGE IS EXPECTED TO BECOME NUMEROUS
AGAIN WEDNESDAY AFTERNOON. HOHMANN

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING NVZ001>003.

CA...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING CAZ071>073.

&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Special weather statement, Jul 7, 10:55 AM PDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
1055 AM PDT TUE JUL 7 2015

CAZ072-073-071830-
GREATER LAKE TAHOE AREA CA-MONO CA-
1055 AM PDT TUE JUL 7 2015

...SPECIAL WEATHER STATEMENT...

AT 1051 AM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER TIOGA PASS...OR WEST OF LEE VINING.

THE AREA NEAR TIOGA PASS ALONG HWY 120 HAS RECEIVED HEAVY RAINFALL
OVER THE PAST SEVERAL DAYS. ANY ADDITIONAL HEAVY RAINFALL COULD
RESULT IN FLASH FLOODING ALONG WITH ROCK AND MUDSLIDES. TRAVEL
THROUGH THIS AREA IS NOT ADVISED DURING THIS HEAVY RAINFALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM RESULTING IN
SIGNIFICANT PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3774 11913 3771 11922 3773 11925 3779 11920
      3788 11920 3795 11932 3804 11931 3811 11940
      3809 11946 3813 11948 3820 11963 3835 11963
      3845 11968 3866 11993 3875 11967 3788 11868
      3767 11906
TIME...MOT...LOC 1751Z 180DEG 0KT 3794 11922

TF
Special weather statement, Jul 7, 12:14 PM PDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
1214 PM PDT TUE JUL 7 2015

CAZ072-NVZ002-003-072000-
GREATER LAKE TAHOE AREA CA-GREATER RENO-CARSON CITY-MINDEN AREA NV-
GREATER LAKE TAHOE AREA NV-
1214 PM PDT TUE JUL 7 2015

...SPECIAL WEATHER STATEMENT...

AT 1209 PM PDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR MEYERS...OR NEAR SOUTH LAKE TAHOE.

AREAS ALONG THE SOUTHERN EXTENT OF THE CARSON RANGE RECEIVED HEAVY
RAINFALL YESTERDAY MAKING THESE AREAS MORE PRONE TO FLASH FLOODING
AND DEBRIS FLOWS TODAY. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY.
HEAVY RAINFALL, LIGHTNING, GUSTY WINDS AND SMALL HAIL POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...LAKE TAHOE...SOUTH LAKE
TAHOE...GARDNERVILLE...KINGSBURY...ZEPHYR COVE...WOODFORDS...
EMERALD BAY...LUTHER...STATELINE...HEAVENLY VALLEY AND JUNCTION CA
88 AND NV 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.
STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS.
GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY
CAPSIZE SMALL BOATS.

&&

LAT...LON 3905 11987 3879 11953 3866 11994 3869 11998
      3881 12003 3885 12016 3894 12018
TIME...MOT...LOC 1909Z 180DEG 0KT 3888 11995

TF
Special weather statement, Jul 7, 12:35 PM PDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
1235 PM PDT TUE JUL 7 2015

CAZ073-NVZ001-072000-
MONO CA-MINERAL AND SOUTHERN LYON COUNTIES NV-
1235 PM PDT TUE JUL 7 2015

...SPECIAL WEATHER STATEMENT...

AT 1232 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR EASTERN MONO LAKE. THIS STORM WAS NEARLY STATIONARY.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM. THIS STORM WILL SLOWLY MOVE NORTH TOWARDS JUNCTION NV
359 AND CA 167. DRIVERS MAY EXPERIENCE BLINDIND DOWNPOURS AND
PONDING OF WATER ON ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING WITH THIS STORM RESULTING IN SIGNIFICANT
PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY. SLOW DOWN WHEN
ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS.

&&

LAT...LON 3826 11874 3800 11854 3789 11891 3815 11909
TIME...MOT...LOC 1932Z 180DEG 0KT 3801 11882

TF
Special weather statement, Jul 7, 12:52 PM PDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
1252 PM PDT TUE JUL 7 2015

NVZ004-005-072030-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
NORTHERN WASHOE COUNTY NV-
1252 PM PDT TUE JUL 7 2015

...STRONG THUNDERSTORM NEAR GERLACH WITH BLOWING DUST POSSIBLE...

AT 1251 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GERLACH. THIS STORM WAS NEARLY STATIONARY.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM ALONG
WITH BLOWING DUST.

LOCATIONS IMPACTED INCLUDE...
GERLACH...GERLACH-EMPIRE...EMPIRE AND EMPIRE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LIGHTNING AND GUSTY WINDS ARE LIKELY NEAR THIS STORM. WATCH FOR
AREAS OF BLOWING DUST AND REDUCED VISIBILITY ALONG NEVADA HIGHWAY
447.

&&

LAT...LON 4052 11917 4052 11946 4074 11945 4072 11909
TIME...MOT...LOC 1951Z 212DEG 4KT 4060 11930

JW
Special weather statement, Jul 7, 1:03 PM PDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
103 PM PDT TUE JUL 7 2015

CAZ072-NVZ002-072130-
GREATER LAKE TAHOE AREA CA-GREATER LAKE TAHOE AREA NV-
103 PM PDT TUE JUL 7 2015

...THUNDERSTORMS TO AFFECT LAKE TAHOE...

AT 101 PM PDT...DOPPLER RADAR WAS TRACKING THUNDERSTORMS NEAR
EMERALD BAY...MOVING NORTH AT 10 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM ALONG
WITH HEAVY RAINFALL AND CLOUD-TO-GROUND LIGHTNING. MORE
THUNDERSTORMS WILL DEVELOP NEAR LAKE TAHOE THROUGH 230 PM.

LOCATIONS IMPACTED INCLUDE... SOUTH LAKE TAHOE...GLENBROOK...SUGAR
PINE POINT SP... DAGGET PASS...KINGSBURY...SPOONER SUMMIT...ZEPHYR
COVE-ROUND HILL VILLAGE...ZEPHYR COVE...MEYERS...BLISS STATE
PARK...EMERALD BAY... FALLEN LEAF CAMPGROUND...STATELINE...HEAVENLY
VALLEY...MEEKS BAY... MEEKS BAY CAMPGROUND...SOUTH LAKE TAHOE
AIRPORT...AND SUNNYSIDE-TAHOE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.
STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS.
GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY
CAPSIZE SMALL BOATS.

HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A VEHICLE IF POSSIBLE.
TENTS AND TREES ARE UNSAFE SHELTERS DURING THUNDERSTORMS. STAY AWAY
FROM CREEKS AND STREAMS AS WATER LEVELS MAY RISE RAPIDLY NEAR
THUNDERSTORMS.

&&

LAT...LON 3914 12016 3914 11986 3885 11985 3885 12016
TIME...MOT...LOC 2001Z 019DEG 50KT 3889 12012

JW

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 5:19 PM PDTSpecial Weather StatementREVLassen56 min
Jul 6, 6:12 PM PDTFlash Flood WarningREVLassen3 hr
Jul 6, 6:58 PM PDTSpecial Weather StatementREVMono62 min
Jul 6, 8:58 PM PDTSpecial Weather StatementREVLassen62 min
Jul 6, 9:32 PM PDTFlash Flood WatchREVAlpine, El Dorado, Lassen, Mono, Nevada, Placer and 2 more21 hr
Jul 7, 10:55 AM PDTSpecial Weather StatementREVAlpine, Mono35 min
Jul 7, 11:40 AM PDTFlash Flood WarningREVAlpine, Mono3 hr
Jul 7, 12:35 PM PDTSpecial Weather StatementREVMono25 min
Jul 7, 1:24 PM PDTSpecial Weather StatementREVMono36 min
Jul 7, 1:39 PM PDTSpecial Weather StatementREVPlumas51 min
Jul 7, 2:10 PM PDTSevere Thunderstorm WarningREVNevada, Sierra35 min
Jul 7, 2:20 PM PDTSpecial Weather StatementREVSierra40 min
Jul 7, 2:24 PM PDTFlash Flood WarningREVSierra3 hr
Jul 7, 2:39 PM PDTSpecial Weather StatementREVMono36 min
Jul 7, 2:49 PM PDTSevere Thunderstorm WarningREVLassen, Plumas, Sierra41 min
Jul 7, 2:56 PM PDTFlash Flood WarningREVAlpine, Mono3 hr
Jul 7, 3:17 PM PDTSpecial Weather StatementREVMono28 min
Jul 7, 3:20 PM PDTSpecial Weather StatementREVPlumas40 min
Jul 7, 3:47 PM PDTSpecial Weather StatementREVLassen43 min
Jul 7, 4:12 PM PDTSpecial Weather StatementREVMono48 min
Jul 7, 4:41 PM PDTSpecial Weather StatementREVMono34 min
Jul 6, 5:16 PM PDTFlash Flood WarningREVChurchill, Lyon3 hr
Jul 6, 5:47 PM PDTSpecial Weather StatementREV43 min
Jul 7, 12:14 PM PDTSpecial Weather StatementREVDouglas46 min
Jul 7, 12:52 PM PDTSpecial Weather StatementREVWashoe38 min
Jul 7, 1:03 PM PDTSpecial Weather StatementREV87 min
Jul 7, 1:30 PM PDTSpecial Weather StatementREV45 min
Jul 7, 1:43 PM PDTFlash Flood WarningREVDouglas, Lyon, Storey, Washoe3 hr
Jul 7, 1:59 PM PDTSpecial Weather StatementREVStorey31 min
Jul 7, 2:19 PM PDTFlash Flood WarningREVMineral3 hr
Jul 7, 2:23 PM PDTSpecial Weather StatementREVLyon22 min
Jul 7, 2:57 PM PDTSpecial Weather StatementREV48 min
Jul 7, 3:09 PM PDTSpecial Weather StatementREVLyon36 min
Jul 7, 3:48 PM PDTFlash Flood WarningREVChurchill3 hr
Jul 7, 4:04 PM PDTSpecial Weather StatementREVChurchill41 min

Nearby

Flash Flood Warnings in California, 2015Flash Flood Warnings in Nevada, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.